Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 83, NWS Corpus Christi, TX

June 5, 2017Jim Wells County, Kleberg County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Jun 5, 2017, 3:39 PM CDT for Jim Wells County, Kleberg County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2017, 3:39 PM CDT (20:39 UTC)
Expired
Jun 5, 2017, 4:19 PM CDT
In force
40 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jim Wells County, TX, Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 76 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1436 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1436 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

947 
WUUS54 KCRP 052039
SVRCRP
TXC249-273-052130-
/O.NEW.KCRP.SV.W.0083.170605T2039Z-170605T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
339 PM CDT MON JUN 5 2017

The National Weather Service in Corpus Christi has issued a

* Severe Thunderstorm Warning for...
  Southwestern Jim Wells County in south central Texas...
  Southwestern Kleberg County in south central Texas...

* Until 430 PM CDT

* At 339 PM CDT, a severe thunderstorm was located near Premont,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Premont and La Gloria. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2726 9799 2726 9823 2739 9823 2745 9817
      2724 9786 2724 9792 2723 9795 2722 9796
      2721 9798
TIME...MOT...LOC 2039Z 314DEG 17KT 2734 9818 

HAIL...1.00IN
WIND...60MPH
 
$$

TE
2 follow-up statements
118 
WWUS54 KCRP 052048
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
348 PM CDT MON JUN 5 2017

TXC249-273-052130-
/O.CON.KCRP.SV.W.0083.000000T0000Z-170605T2130Z/
Jim Wells TX-Kleberg TX-
348 PM CDT MON JUN 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN JIM WELLS AND SOUTHWESTERN KLEBERG COUNTIES...

At 348 PM CDT, a severe thunderstorm was located over La Gloria, or
near Premont, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Premont and La Gloria. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2726 9799 2726 9823 2739 9823 2741 9818
      2724 9786 2724 9792 2723 9795 2722 9796
      2721 9798
TIME...MOT...LOC 2048Z 314DEG 17KT 2731 9815 

HAIL...1.00IN
WIND...60MPH
 
$$

TE
380 
WWUS54 KCRP 052119
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
419 PM CDT MON JUN 5 2017

TXC249-273-052129-
/O.CAN.KCRP.SV.W.0083.000000T0000Z-170605T2130Z/
Jim Wells TX-Kleberg TX-
419 PM CDT MON JUN 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JIM WELLS AND
SOUTHWESTERN KLEBERG COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 2726 9799 2726 9823 2739 9823 2741 9818
      2724 9786 2724 9792 2723 9795 2722 9796
      2721 9798
TIME...MOT...LOC 2117Z 314DEG 17KT 2721 9803 

$$

TE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:06 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 5, 1:06 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
106 PM CDT Mon Jun 5 2017

.DISCUSSION...

Convection continues to push eastward across the offshore Gulf
Waters early this afternoon. Additional shower and thunderstorm
activity is expected this afternoon and evening courtesy of upper
low the north/northeast. Latest mesoanalysis places MLCAPES
between 2000 and 3000 across South Texas with little to no CIN
(esp. across the Coastal Bend). Also, sea breeze boundary may move
inland which could aid in shower/thunderstorm chances. Some of
the storms could be on the strong to severe side, with an isolated
large hail and damaging wind threat.

The current forecast is in pretty good shape and the only adjustments
were to the hourly wx grids.

Please see 18z aviation section below.

&&

.AVIATION...

Main aviation concern will be thunderstorm potential this
afternoon and evening. To account for this, VCTS and TEMPO tsra
remarks were included at ALI/CRP/VCT. Best timing for storms
appears to be between 20z and 00z/01z. Confidence in storms at
LRD is not as high at LRD, and will omit from the forecast.
Locally reduced vsbys and gusty winds will be possible if storm
directly impacts the terminals. Otherwise, outside of thunderstorms
expect VFR conditions through the forecast with predominantly
light northerly winds.

&&

.PREVIOUS DISCUSSION... /Issued 649 AM CDT Mon Jun 5 2017/

DISCUSSION...

Note Aviation Discussion below corresponding to the 12z TAFs.

AVIATION...

Anticipate predominate MVFR conditions this morning with isolated
showers/thunderstorms. Expect the coverage/intensity to increase
by afternoon and continue through early Tonight with the bulk of
the activity over the Coastal Bend/Victoria Crossroads. Some
storms may become strong to severe. Anticipate that much of the
activity will end by 06z Tuesday.

PREVIOUS DISCUSSION... /Issued 556 AM CDT Mon Jun 5 2017/

DISCUSSION...

Concur with SPC thus updated forecast to include slight risk for
severe over the Coastal Bend/Victoria Crossroads for Today through
this evening.

PREVIOUS DISCUSSION... /Issued 402 AM CDT Mon Jun 5 2017/

SHORT TERM (Today through Tuesday)...

Deterministic NAM/ECMWF/GFS predictions generally agree with the
position/timing of the upper low during the period. The upper low
is predicted to move slowly EWD during the period with associated
subsidence increasing over the WRN CWA this afternoon then
areawide Tonight/Tuesday. Select NAM deterministic soundings
suggest moist conditions Today through early Tuesday followed by
significant drying. Expect the combination of the upper
low/moisture to contribute to scattered convection Today confined
mainly to the ERN CWA/MSA (increasing subsidence WRN CWA.) As the
upper low moves east Tonight/Tuesday, a weak frontal boundary is
expected to move across the CWA/MSA. Anticipate mainly isolated
convection over the ERN CWA/MSA Tonight/early Tuesday as a
compromise between frontal convergence/moisture and increasing
subsidence. Significantly drier Tuesday afternoon. Expect wind to
remain below SCEC over the MSA after frontal passage.

LONG TERM (Tuesday Night through Sunday)...

Rain chances taper off through Tuesday night across the gulf waters
as the main trough exits the region and weak ridging builds. A
general north flow and drying is expected through the week. There
are additional rounds of weak shortwaves that pass over South Texas
through the week, but with lack of sufficient deep moisture, will
hold off on POPs for now, keeping silent 10 POPs through the week.
It is more toward late in the weekend as moisture increases across
the western gulf.

Near seasonal normal temperatures are expected through the week,
with highs across the coastal plains in the upper 80s to near 90,
and across the Rio Grande Plains in the mid to upper 90s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    90  74  91  73  91  /  60  30  30  10  10
Victoria          90  71  90  70  91  /  60  40  30  10  10
Laredo            98  74  96  74  95  /  20  20  10  10  10
Alice             93  72  93  72  94  /  60  20  20  10  10
Rockport          87  75  89  75  89  /  60  40  30  10  10
Cotulla           95  73  94  72  95  /  20  10  10  10  10
Kingsville        93  73  93  73  94  /  60  20  20  10  10
Navy Corpus       87  76  88  77  88  /  50  40  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

TB/78...AVIATION
Hazardous weather outlook, Jun 5, 5:11 AM CDT, 10 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
511 AM CDT Mon Jun 5 2017

GMZ230-235-250-255-270-275-TXZ229>234-239>247-061015-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
511 AM CDT Mon Jun 5 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected Today
mainly over the Coastal Bend and over the Victoria Crossroads.
Some storms may become strong to severe.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered showers and thunderstorms are expected
Tuesday. Some storms could produce locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

87/85

In the hours before

Special weather statement, Jun 5, 2:10 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
210 PM CDT MON JUN 5 2017

TXZ239-240-051945-
Webb-Duval-
210 PM CDT MON JUN 5 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN DUVAL AND
EAST CENTRAL WEBB COUNTIES...

At 209 PM CDT, strong thunderstorms were clustered 11 miles northeast
of Oilton and northwest of Hebbronville, moving southeast at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Ramirez, Bruni and Realitos.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
      2736 9859 2734 9859 2734 9862 2736 9863
      2735 9880 2732 9880 2762 9896 2770 9887
      2727 9831
TIME...MOT...LOC 1909Z 310DEG 22KT 2761 9888

HART
Special weather statement, Jun 5, 2:24 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
224 PM CDT MON JUN 5 2017

TXZ242-243-052000-
Kleberg-Nueces-
224 PM CDT MON JUN 5 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NUECES
AND NORTH CENTRAL KLEBERG COUNTIES...

At 223 PM CDT, strong thunderstorms were clustered near Bishop, or
near Driscoll, moving southeast at 20 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Driscoll, Bishop and Petronila.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2763 9797 2764 9797 2764 9794 2770 9794
      2775 9792 2764 9750 2740 9764
TIME...MOT...LOC 1923Z 296DEG 18KT 2764 9782

HART
Special weather statement, Jun 5, 2:30 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
230 PM CDT MON JUN 5 2017

TXZ241-242-052000-
Jim Wells-Kleberg-
230 PM CDT MON JUN 5 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL JIM
WELLS AND WESTERN KLEBERG COUNTIES...

At 229 PM CDT, strong thunderstorms were clustered 9 miles southeast
of Palito Blanco, or 10 miles north of Premont, moving southeast at
20 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
Kingsville, Ricardo and Kingsville Naval Air Station.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 2750 9813 2762 9802 2748 9776 2725 9793
TIME...MOT...LOC 1929Z 304DEG 17KT 2751 9807

HART
Special weather statement, Jun 5, 2:58 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
258 PM CDT MON JUN 5 2017

TXZ239>241-052100-
Jim Wells-Webb-Duval-
258 PM CDT MON JUN 5 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DUVAL...
SOUTHEASTERN WEBB AND SOUTHWESTERN JIM WELLS COUNTIES...

At 258 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bruni to 11 miles south of Ramirez
to near Premont. Movement was south at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Concepcion, Realitos, La Gloria, Mirando City, Bruni, Cruz Calle,
Oilton and Ramirez.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2726 9851 2734 9852 2734 9855 2736 9856
      2736 9859 2734 9859 2734 9862 2736 9863
      2735 9880 2727 9880 2727 9905 2729 9908
      2771 9896 2731 9809 2726 9812
TIME...MOT...LOC 1958Z 012DEG 22KT 2751 9888 2718 9841

TE
Special weather statement, Jun 5, 3:01 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
301 PM CDT MON JUN 5 2017

TXZ241-242-052045-
Jim Wells-Kleberg-
301 PM CDT MON JUN 5 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JIM WELLS
AND SOUTHWESTERN KLEBERG COUNTIES...

At 301 PM CDT, strong thunderstorms were clustered near La Gloria, or
near Premont, moving south at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Premont and La Gloria.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2726 9799 2726 9823 2740 9823 2754 9792
      2724 9791 2724 9798
TIME...MOT...LOC 2001Z 359DEG 28KT 2731 9805

TE
Local storm report, Jun 5, 3:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
312 PM CDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     2 W PETRONILA           27.67N  97.67W
06/05/2017                   NUECES             TX   SOCIAL MEDIA

            IMAGES SUBMITTED OF POWER POLES AND LINES DOWN NEAR
            INTERSECTION OF FM665 AND FM892

&&

EVENT NUMBER CRP1700219

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:08 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces22 min
Jun 4, 7:13 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, San Patricio47 min
Jun 4, 7:28 PM CDTSpecial Weather StatementCRPNueces47 min
Jun 4, 7:43 PM CDTSpecial Weather StatementCRPBee32 min
Jun 4, 7:46 PM CDTSevere Thunderstorm WarningCRPGoliad44 min
Jun 4, 7:52 PM CDTTornado WarningCRPBee, Goliad38 min
Jun 4, 8:06 PM CDTSpecial Weather StatementCRPBee, Live Oak54 min
Jun 4, 8:26 PM CDTSevere Thunderstorm WarningCRPBee, San Patricio49 min
Jun 4, 8:55 PM CDTSpecial Weather StatementCRPKleberg65 min
Jun 4, 9:02 PM CDTSpecial Marine WarningCRP58 min
Jun 4, 9:05 PM CDTSpecial Weather StatementCRPAransas, Refugio40 min
Jun 4, 9:12 PM CDTSevere Thunderstorm WarningCRPAransas, San Patricio33 min
Jun 4, 9:15 PM CDTSpecial Marine WarningCRP60 min
Jun 4, 9:26 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio64 min
Jun 4, 9:41 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg49 min
Jun 4, 9:45 PM CDTSpecial Weather StatementCRPJim Wells45 min
Jun 4, 9:50 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells40 min
Jun 4, 9:52 PM CDTSevere Thunderstorm WarningCRPAransas, San Patricio38 min
Jun 4, 10:02 PM CDTSpecial Marine WarningCRP58 min
Jun 4, 10:36 PM CDTSpecial Weather StatementCRPBrooks24 min
Jun 4, 10:55 PM CDTSpecial Marine WarningCRP65 min
Jun 5, 2:18 AM CDTSpecial Weather StatementCRPLa Salle27 min
Jun 5, 4:50 AM CDTSpecial Weather StatementCRPMcMullen40 min
Jun 5, 5:25 AM CDTSpecial Weather StatementCRPDuval50 min
Jun 5, 6:11 AM CDTSpecial Weather StatementCRPDuval34 min
Jun 5, 6:39 AM CDTSpecial Weather StatementCRPBrooks36 min
Jun 5, 6:59 AM CDTSpecial Weather StatementCRPCalhoun31 min
Jun 5, 11:53 AM CDTSpecial Marine WarningCRP82 min
Jun 5, 1:18 PM CDTSpecial Weather StatementCRPJim Wells27 min
Jun 5, 1:47 PM CDTSpecial Weather StatementCRPJim Wells43 min
Jun 5, 2:10 PM CDTSpecial Weather StatementCRPDuval35 min
Jun 5, 2:24 PM CDTSpecial Weather StatementCRPKleberg36 min
Jun 5, 2:30 PM CDTSpecial Weather StatementCRPKleberg30 min
Jun 5, 2:34 PM CDTSevere Thunderstorm WarningCRPNueces41 min
Jun 5, 2:58 PM CDTSpecial Weather StatementCRPDuval62 min
Jun 5, 3:01 PM CDTSpecial Weather StatementCRPJim Wells44 min
Jun 5, 3:04 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces41 min
Jun 5, 3:25 PM CDTSpecial Marine WarningCRP65 min
Jun 5, 3:45 PM CDTAreal Flood AdvisoryCRPNueces2 hr
Jun 5, 3:45 PM CDTSevere Thunderstorm WarningCRPDuval, Webb45 min
Jun 5, 4:18 PM CDTSpecial Weather StatementCRPNueces42 min
Jun 5, 4:29 PM CDTSpecial Weather StatementCRPDuval61 min
Jun 5, 4:48 PM CDTSevere Thunderstorm WarningCRPDuval, Webb42 min
Jun 5, 5:30 PM CDTSpecial Weather StatementCRPJim Hogg60 min
Jun 5, 5:54 PM CDTSpecial Weather StatementCRPAransas51 min
Jun 5, 6:24 PM CDTSpecial Weather StatementCRPJim Wells36 min
Jun 5, 6:28 PM CDTSpecial Weather StatementCRPRefugio62 min
Jun 5, 6:40 PM CDTSevere Thunderstorm WarningCRPGoliad, Refugio50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.